I'm experiencing something similar - my legs sometimes feel hot, tight, heavy, and kind of crampy. Like they're about to charlie horse haven't gotten there quite yet. Is this what you're experiencing? It comes and goes, but is worse at night.
Hi, this could be muscular fatigue, vascular insufficiency, osteoporosis etc. How old are you? Any history of diabetes? Do you smoke? Also, venous congestion due to either varicose veins or incompetent valves may also lead to heaviness in legs. Do you have swelling in legs or feet?
I'm 23 years old, history pulmonary embolism (May 07), low lupus anticoagulant, low anticardiolipin IgM, heterozygous for prothrombin factor II mutation. Chest pain since March of 2007, joint pain since December 07, heavy legs on and off since summer of 07. No history of diabetes, I do not smoke, and sometimes my ankles and feet are a little swollen.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.